Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by DL on September 21, 1998, at 19:23:16

In reply to Reply, posted by DL on September 15, 1998, at 22:42:49

I saw the psychiatrist today. It has been a long time since I saw him. I spoke to him about Buspar and your other recommendations of Remeron and Serzone. I am so glad I had some information to take with me since the visits are so short and he always seems to have to rush somewhere.

As you suggested, he brushed past the EMDR. my impression was that he didn't even know what it was.

After I brought it up he talked about Buspar and asked if I had tried it before (I would think he might know since he's the only MD I have seen for mental health). I reminded him he had told me over a year ago that it probably wouldn't help me. He said his opinion was that it was a very mild anxiolytic.

He then took the time to actually ask me what was going on in my life. I told him divorce mediation, atmosphere at home, and work were making me feel like I was only loosely held together with spider web and that I felt constantly at risk of coming apart. I have been routinely crying most of the time while I drive and even wtih other people will hold my breath or swallow or change the subject from me in order not to cry. He suggested I should try Remeron. He knows how terrible the SSRI's were for me more than a year ago but said Remeron should help me sleep and that some people are now using it for that in the same way Trazadone is used.

He gave me a prescription for the 15 mg tabs and said to cut them in half and take it at bed time. He said I could also keep taking the klonopin but to only take a half. Trying to work, mediate and with my sleep deprivation I am really leery of trying it and would like your comment. I asked if he would want me to increase the dose and he said no, to just stay at the 1/2 tab and come back in 6 wks! He always says to call if any problems but he is never available.

Before I knew it the visit was up and I was on my way out! On the way home I realized there was no discussion of Saint John's Wort. I have been taking 4 tablets a day for 3 months. Recently I ran out and only took 2 one day and noticed increased anxiety/racy feeling in the afternoon and evening. Not sure if it was directly related, but the next day I took the 4 agian and felt better. So I wonder if I can taper off while taking Remeron, or still take it also (a number of people take AD's and SJW and do fine (see Or do I have to suddenly stop? And should I also stop the one tab of kava? He did not address any of these.

I will wait to hear from you or if not I will try to leave a message for him before starting the Remeron. It is a prescription for 15 tabs (30 doses) with 2 refils.

Not sure what to do. Will taking this interfere with EMDR if I find someone? Because I do want to try it? Help. I am not sure what to do here. And I don't want to be any more affected at work than I already am. You can answer to my e-mail if you want. Dotty




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:511